MathSciNet Relay Station
MathSciNet bibliographic data
MR2266092 (2009c:62123) 62M09 (62F10)
Leonenko, N. N.; Sakhno, L. M. On the Whittle estimators for some classes of continuous-parameter random processes and fields. Statist. Probab. Lett. 76 (2006), no. 8, 781–795.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement